Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Muñoz-Fernández, Gustavo Adolfo and Sarantopoulos, Yannis and Seoane Sepúlveda, Juan Benigno (2008) An application of the Krein-Milman theorem to Bernstein and Markov inequalities. Journal of Convex Analysis, 15 (2). pp. 299-312. ISSN 0944-6532

Muñoz-Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Estimates on the Derivative of a Polynomial with a Curved Majorant Using Convex Techniques. Journal of Convex Analysis, 17 (1). pp. 241-252. ISSN 0944-6532

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2008) Geometry of Banach spaces of trinomials. Journal of Mathematical Analysis and Applications, 340 (2). pp. 1069-1087. ISSN 0022-247X

Muñoz-Fernández, Gustavo Adolfo and Revesz, Szilard Gy. and Seoane Sepúlveda, Juan Benigno (2009) Geometry of Homogeneous Polynomials on non Symmetric Convex Bodies. Mathematica Scandinavica, 105 (1). pp. 147-160. ISSN 0025-5521

Muñoz-Fernández, Gustavo Adolfo and Palmberg, M. and Puglisi, D. and Seoane Sepúlveda, Juan Benigno (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Weber, Andress (2012) Periods of strongly continuous semigroups. Bulletin of the London Mathematical Society, 44 (3). pp. 480-488. ISSN 1469-2120

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Weber, Andreas (2011) The set of periods of chaotic operators and semigroups. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (2). pp. 397-402. ISSN 1578-7303

Grecu, B.C. and Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) The unit ball of the complex P(H-3). Mathematische Zeitschrift, 263 . pp. 775-785. ISSN 0025-5874

This list was generated on Wed Jul 23 03:16:32 2014 CEST.